# SDR AALA202502210127

- Difficulty date: January 31, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 67,509 hours, 28,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL LOCATED BETWEEN BS 953.5 AND BS 958.5 AT LBL 50. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
